# SDR RJEY2019030800001

- Difficulty date: March 4, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Filed by: Aeroman, repair station RJEY598H
- Aircraft: N274NV
- Make and model: Airbus A320-214
- Aircraft serial: 3079
- Aircraft time: 24,468 hours, 20,440 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: D57252403002
- Condition: Corroded
- Location: Lt Wing
- Part time: 24,468 hours, 20,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION, INSPECTOR FOUND CORROSION ON TRAILING EDGE REAR SPAR BTW RIB6 TO RIB7 ON LT WING.
